# SDR DALA2021071203902

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 41,206 hours, 21,295 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3131 CRACK INDICATION ON INTERNAL AREA IN AIR CONDITIONING BAY. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER DELTA WORKCARD AMDS 5311-01171-04A. (1872007)
